There is no current data to prove that estrogen can cause sleepiness. But if you find that taking these hormones makes you sleepy, there is nothing wrong with taking the estrogen supplements in the evening. Your body is unique and reacts to supplements differently that another person's body would. You can follow your instincts on this one and see what happens.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.